| Catalog Number |
EXN934 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is not yet complete, a follow up report will be submitted on completion of the investigation.
Event or Problem Description
According to the available information while using the device, the basket portion broke after opening and closing it 4 to 5 times, so they stopped using it.